You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rapidly Growing Random Walks and an Associated Stopping Time
The Annals of Probability
Vol. 7, No. 6 (Dec., 1979), pp. 1078-1081
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2243111
Page Count: 4
You can always find the topics here!Topics: Random variables, Logarithms, Random walk, Stopping distances, Distribution functions, Mathematical sequences, Mathematical theorems, Mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An exponential limit distribution is obtained for stopping times associated with partial sums of independent, identically distributed random variables whose distribution function is slowly varying at infinity. It is also demonstrated that a generalized law of the iterated logarithm cannot obtain in such a case.
The Annals of Probability © 1979 Institute of Mathematical Statistics